Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 3, 2011, 2:38 AM PST. It took effect at Jan 3, 2011, 9:00 PM PST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2011, 2:38 AM PST (10:38 UTC)
- In effect from
- Jan 3, 2011, 9:00 PM PST
- Expired
- Jan 5, 2011, 2:37 PM PST
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
783 WHUS76 KEKA 031038 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PST MON JAN 3 2011 PZZ475-031845- /O.CAN.KEKA.SW.Y.0002.000000T0000Z-110103T1200Z/ /O.NEW.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PST MON JAN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY. * SEAS...TONIGHT THROUGH LATE TUESDAY NIGHT NW SWELL WILL BUILD...PEAKING AROUND 11 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-455-470-031845- /O.NEW.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PST MON JAN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY. * SEAS...TONIGHT THROUGH LATE TUESDAY NIGHT NW SWELL WILL BUILD...PEAKING AROUND 11 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
957 WHUS76 KEKA 031643 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PST MON JAN 3 2011 PZZ450-455-470-475-040045- /O.CON.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PST MON JAN 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY. * SEAS...TONIGHT THROUGH LATE TUESDAY NIGHT NW SWELL WILL BUILD...PEAKING AROUND 11 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
552 WHUS76 KEKA 032217 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PST MON JAN 3 2011 PZZ450-455-470-475-041300- /O.CON.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PST MON JAN 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST WEDNESDAY. * SEAS...NW SWELL WILL BUILD TONIGHT...PEAKING AROUND 11 FT AT 16 SECONDS. THE SWELL WILL SUBSIDE SLOWLY THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
938 WHUS76 KEKA 041025 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 AM PST TUE JAN 4 2011 PZZ450-455-041830- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-110104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 225 AM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS...NW SWELL WILL BUILD TODAY...PEAKING AROUND 11 FT AT 16 SECONDS. THE SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-475-041830- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-110108T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 AM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST SATURDAY. * SEAS...NW SWELL WILL BUILD TODAY...PEAKING AROUND 11 FT AT 16 SECONDS. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. ANOTHER LARGER SWELL WILL ARRIVE THURSDAY PEAKING NEAR 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
294 WHUS76 KEKA 041634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST TUE JAN 4 2011 PZZ450-455-042300- /O.CON.KEKA.SC.Y.0001.000000T0000Z-110104T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 AM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS...NW SWELL WILL BUILD THIS MORNING...PEAKING AROUND 11 FT AT 16 SECONDS. THE SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-475-050045- /O.CON.KEKA.SC.Y.0001.000000T0000Z-110108T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY. * SEAS...NW SWELL WILL BUILD TODAY...PEAKING AROUND 11 FT AT 16 SECONDS. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. ANOTHER LARGER SWELL WILL ARRIVE THURSDAY PEAKING NEAR 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
684 WHUS76 KEKA 042208 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 208 PM PST TUE JAN 4 2011 PZZ450-455-050500- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-110105T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 208 PM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * SEAS...NW SWELL AROUND 11 FT AT 15 SECONDS WILL CONTINUE THIS EVENING. THE SWELL WILL SUBSIDE SLOWLY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-475-051300- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 208 PM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. * SEAS...NW SWELL AROUND 11 FT AT 15 SECONDS WILL CONTINUE THIS EVENING. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. ANOTHER LARGER SWELL WILL ARRIVE EARLY THURSDAY PEAKING NEAR 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
642 WHUS76 KEKA 050455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST TUE JAN 4 2011 PZZ450-455-050600- /O.EXP.KEKA.SC.Y.0001.000000T0000Z-110105T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. $$ PZZ470-475-051100- /O.CON.KEKA.SC.Y.0001.000000T0000Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. * SEAS...NW SWELL AROUND 10 FT AT 15 SECONDS WILL CONTINUE THIS EVENING. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. ANOTHER LARGER SWELL WILL ARRIVE EARLY THURSDAY PEAKING NEAR 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
326 WHUS76 KEKA 051005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 AM PST WED JAN 5 2011 PZZ475-051115- /O.CAN.KEKA.SC.Y.0001.000000T0000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 AM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. NW SWELL ASSOCIATED WITH THE STORM SYSTEMS OVER THE GULF OF ALASKA CONTINUES TO SUBSIDE TODAY. $$ PZZ470-051815- /O.EXT.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 AM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST SATURDAY. * SEAS...NW SWELL AROUND 10 FT AT 15 SECONDS WILL CONTINUE TODAY. THIS SWELL WILL SUBSIDE SLOWLY THROUGH TONIGHT. ANOTHER LARGER SWELL WILL ARRIVE THURSDAY PEAKING NEAR 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
358 WHUS76 KEKA 051646 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PST WED JAN 5 2011 PZZ470-060100- /O.CON.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 AM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY. * SEAS...NW SWELL AROUND 10 FT AT 14 SECONDS WILL CONTINUE TODAY. THIS SWELL WILL SUBSIDE SLOWLY THROUGH TONIGHT. ANOTHER LARGER SWELL WILL ARRIVE THURSDAY...PEAKING NEAR 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
750 WHUS76 KEKA 052237 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PST WED JAN 5 2011 PZZ470-061130- /O.CAN.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/ /O.NEW.KEKA.SC.Y.0002.110106T1700Z-110109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST SUNDAY. * WAVES...W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-061130- /O.NEW.KEKA.SC.Y.0002.110106T1700Z-110108T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST SATURDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 14 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-061130- /O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 AM PST SUNDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 12 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-061130- /O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 PM PST SUNDAY. * WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 2:00 PM PST, 12 hours 38 minutes earlier.
Area forecast discussion, Jan 2, 2:00 PM PST, 12 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 200 PM PST SUN JAN 2 2011 .SYNOPSIS...DRIER WEATHER RETURNS TO BEGIN THE NEW WORK WEEK AS HIGH PRESSURE BUILDS IN FROM THE NORTH. && .DISCUSSION...THE STORM SYSTEM THAT BROUGHT CLOUDS RAIN AND SNOW TO THE CWA OVER THE LAST FEW DAYS CONTINUES TO HEAD SOUTH LEAVING A MUCH DRIER AIRMASS IN ITS WAKE. LIGHT OFFSHORE FLOW AROUND THE LOW WILL HELP SET THE STAGE FOR A FEW COOL NIGHTS AS SKIES CLEAR AND HIGH PRESSURE BUILDS IN FROM THE NORTH. RADIATIONAL GROUND FOG MAY BE AN ISSUE ACROSS INTERIOR VALLEYS THE NEXT COUPLE NIGHTS DUE TO RECENT PRECIP...WITH MELTING OF SNOW ALSO A CONTRIBUTING FACTOR. DUE TO THE LOW SUN ANGLE ANY VALLEY FOG WILL BE SLOW TO BURN OFF DURING THE MORNING HOURS. MODELS FINALLY COMING TO SOME AGREEMENT ON THE RIDGE HOLDING ACROSS THE PACNW FOR MUCH OF THE WEEK. A WEAKENING FRONTAL BOUNDARY TRIES TO SAG SOUTH TOWARD NRN CA TUE NIGHT...BUT SUBSIDENCE AND DRY LOW LEVELS SHOULD SQUASH ANYTHING MORE THAN A FEW HIGH CLOUDS. THE RIDGE BEGINS TO BREAK DOWN ON FRI...BUT THE EVOLUTION OF THE PATTERN AFTER THIS POINT IS STILL QUESTIONABLE. WITH UNCERTAINTIES AS WE HAD INTO NEXT WEEKEND ...CLIMATOLOGY IS THE BEST FCST AT THIS POINT. JCA/TONKIN && .AVIATION...VFR CONDITIONS WILL CONTINUE TO PREVAIL THROUGH MONDAY MORNING. HOWEVER RECENT RAINS WILL RESULT IN AREAS OF RADIATIONAL FOG...ESPECIALLY IN VALLEY AREAS OVERNIGHT. BETTWY && .MARINE...MODERATE NW SWELL WILL BEGIN TO SLOWLY SUBSIDE TONIGHT AND MONDAY. A LONGER PERIOD NW SWELL WILL BUILD INTO THE REGION FOR MONDAY NIGHT AND TUESDAY...PEAKING AT 11 TO 12 FT. WINDS WILL CONTINUE TO BE RELATIVELY LIGHT THROUGH THE WEEK AS AN UPPER RIDGE BUILDS OVERHEAD. ANOTHER LONGER PERIOD NW SWELL IS FORECAST TO BUILD TO AROUND 13 FT THURSDAY. BETTWY && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL 4 PM PST THIS AFTERNOON PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 2, 4:00 AM PST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PST SUN JAN 2 2011 CAZ001>004-076-031400- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 400 AM PST SUN JAN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 8:47 PM PST | Small Craft Advisory for Hazardous Seas | EKA | 6 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.